# SDR SWIA202052819

- Difficulty date: August 24, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 747-763
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK MOUNTING CHANNEL AT APPROX FS 741-FS 763 HAS CORROSION.  C-CHECK RO 9/27/2020.  CORROSION REMOVED FROM LT SIDE SEAT TRACK MOUNT CHANNEL FS 741-FS 763, REF CRJ SRM.  SEE CONTINUATION CARD FOR WORK COMPLETED.
